# SDR AALA202106079019

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 25,070 hours, 10,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR DIFFICULT TO REMOVE FROM CLIPS ON THE DOOR. OPERATED AND INSPECTED GIRT BAR AND CLIPS. GIRT BAR INSTALLED IMPROPERLY IN CLIPS. REPOSITIONED GIRT BAR.
